MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER-PRO TL COT; STRETCHER, WHEELED
Catalog Number 6550000000
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Musculoskeletal problem (4535)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a user began pulling the device when the push handle snapped.Both users sustained musculoskeletal injuries causing a period of absence from work.There were no adverse consequences to the patient.Attempts are being made to gather additional injury and treatment details as well as the serial number from the user facility.
 
Additional Manufacturer Narrative
It was originally reported that there were 2 user injuries; however it was confirmed that only one user sustained an injury.
 
Event or Problem Description
It was reported that a user began pulling the device when the push handle snapped.One user sustained musculoskeletal injury causing a period of absence from work.There were no adverse consequences to the patient.Attempts are being made to gather treatment details as well as the serial number from the user facility.
 
Event or Problem Description
It was reported that a user began pulling the device when the push handle snapped.One user sustained a left elbow fracture.An x-ray was completed and was undergoing physical therapy.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The push handle that snapped off was returned to the stryker facility and it was confirmed that the corner handle assembly was broken.The serial number was unable to be obtained.
 
Event or Problem Description

Brand Name
POWER-PRO TL COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17670477
Report Number0001831750-2023-00990
Device Sequence Number12538902
Product Code FPO
UDI-Device Identifier07613327261660
UDI-Public07613327261660
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number6550000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer08/31/2023
08/31/2023
08/31/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date11/22/2023
12/08/2023
02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown